# SDR HAIGJQR0148

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N97PM
- Make and model: Bell 206L
- Aircraft serial: 52187
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Thermoswitch
- Part number: 214040805001
- Condition: Shorted
- Location: M/R Gr Box
- Part time: 81 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SHORTED - KEEPS LIGHT ON. REPLACED WITH NEW PART FROM CSF.
